# SDR ASAA2019080973339

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 40,674 hours, 12,039 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, ON MASTER CAUTION RECALL LEFT HAND PACK LIGHT IS ILLUMINATED. DOES RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE B737-800 AMM 21-61-00 OPS CHECK NORMAL GRD VERIFICATION SUCCESSFUL
